EXACTECH, INC. LOGIC CC TIB INSERT SIZE 4, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-65-4015 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inflammation (1932); Pain (1994); Loss of Range of Motion (2032); Burning Sensation (2146); Joint Laxity (4526); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6) 02-012-50-4011 - tru tib aug 1/2 size 4, 5mm; (b)(6) 02-012-60-1612 - tru stem ext 16mm x 120mm; (b)(6) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; (b)(6) 02-012-60-1812 - tru stem ext 18mm x 120mm; (b)(6) 02-010-06-0240 - tru cc femoral size 4 left.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 27 months after a left total knee replacement revision procedure, the patient underwent a second revision procedure to address prosthesis wear, pain, "burning sensation", inflammation, infections, instability, limited range of motion, and loss of mobility.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, medical device problem code, type of investigation, investigation findings, investigation conclusions.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, range of motion, or the infection.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.